Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 28 de mayo de 2024
  

Hardy space estimates for multilinear operators (I).

Título inglés Hardy space estimates for multilinear operators (I).
Título español Estimaciones de espacio de Hardy para operadores multilineales (I).
Autor/es Coifman, Ronald R. ; Grafakos, Loukas
Organización Dep. Math. Yale Univ., New Haven (Connecticut), Estados Unidos;Dep. Math. Washington Univ. Saint Louis, Saint Louis (Missouri), Estados Unidos
Revista 0213-2230
Publicación 1992, 8 (1): 45-67, 9 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this article we study bilinear operators given by inner products of finite vectors of Calderón-Zygmund operators. We find that necessary and sufficient condition for these operators to map products of Hardy spaces into Hardy spaces is to have a certain number of moments vanishing and under this assumption we prove a Hölder-type inequality in the Hp space context.
Clasificación UNESCO 120213
Palabras clave español Espacios de Hardy ; Análisis armónico ; Desigualdad de Hölder ; Operador bilineal
Código MathReviews MR1178448
Código Z-Math Zbl 0785.47025
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es